MathSciNet Relay Station
MathSciNet bibliographic data
MR356087 (50 #8558) 57D30 (57A35)
Thurston, William P. A generalization of the Reeb stability theorem. Topology 13 (1974), 347–352.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement